American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C44) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Lu Wang. Uniqueness of self-similar shrinkers with asymptotically conical ends. J. Amer. Math. Soc. 27 (2014) 613-638.
Abstract, references, and article information   
View Article: PDF

[2] Simon Brendle and Richard Schoen. Manifolds with $1/4$-pinched curvature are space forms. J. Amer. Math. Soc. 22 (2009) 287-307. MR 2449060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Simon Brendle. Blow-up phenomena for the Yamabe equation. J. Amer. Math. Soc. 21 (2008) 951-979. MR 2425176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tobias H. Colding and William P. Minicozzi II. Estimates for the extinction time for the Ricci flow on certain $3$-manifolds and a question of Perelman. J. Amer. Math. Soc. 18 (2005) 561-569. MR 2138137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ben Andrews. Classification of limiting shapes for isotropic curve flows. J. Amer. Math. Soc. 16 (2003) 443-459. MR 1949167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Brian White. The nature of singularities in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 16 (2003) 123-138. MR 1937202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brian White. The size of the singular set in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 13 (2000) 665-695. MR 1758759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1